Assessment
Questionnaire

Have a symptom?
See what questions
a doctor would ask.
 
News » Herbal medicines and nutritional supplements can cause significan ocular side effects
 

Herbal medicines and nutritional supplements can cause significan ocular side effects

Concern is being raised over the fact that up to 42% of people use herbal medicines or nutritional supplements and their doctors don't know what adverse reactions they can cause. Some side effects are dry eye, retinal hemorrhage and transient visual loss. Permanent damage can occur if the product causing the symptom continues to be used. Some products associated with ocular side effects are: ginkgo biloba, Echinacea purpurea, chamomile, licorice, canthaxanthine, Datura, niacin and Vitamin A.

Source: summary of medical news story as reported by News-Medical

Related Disease Topics:

Article Source Details

About: Herbal medicines and nutritional supplements can cause significan ocular side effects

Date: 13 October 2004

Source: News-Medical

URL: http://www.news-medical.net/?id=5569

Related Medical Topics

This summary article refers to the following medical categories:

More News Topics

  • Cause of narcolepsy may be immune system disorder
  • Cause of restless leg syndrome discovered
  • Causes of Autism Regression
  • Ceasing hormone replacement therapy may increase osteoporosis risk in women
  • Celebrex may help fight breast cancer
  • Celecoxib no longer allowed to be used as a cancer treatment
  • Celiac disease in the UK grossly underdiagnosed
  • Celiac disease is a chronically undiagnosed and misdiagnosed condition
  • Celiac disease more common than thought
  • Celiac may be the cause of infertility in some women
  • Cells that drive brain cancer growth have been identified
  •  

    By using this site you agree to our Terms of Use. Information provided on this site is for informational purposes only; it is not intended as a substitute for advice from your own medical team. The information on this site is not to be used for diagnosing or treating any health concerns you may have - please contact your physician or health care professional for all your medical needs. Please see our Terms of Use.

    Home | Symptoms | Diseases | Diagnosis | Videos | Tools | Forum | About Us | Terms of Use | Privacy Policy | Site Map | Advertise